How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2460
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

Hello Doctor, I am 22 year old female. I suffer from depression

This answer was rated:

Hello Doctor, I am 22 year old female. I suffer from depression and violent mood swings. I have been taking 20mg Seroxat and 1 Deanxit in the morning and 1 Deanxit at lunch time for about 6 months. I felt really good for the first 4 months but lately I have been having mood swings and feeling more down. I am unable to see the doctor that gave me the tablets but feel I need to increase the doseage but I am unsure which to increase, the Seroxat or Deanxit.
Do you have any advice please, Thank you


When have you seen your doctor recently?

Any weight changes?

Alcohol intake?

Have you undergone any blood work?

History of thyroid problem?

Any recent illness?


Customer: replied 3 years ago.

not for 6 months


no weight change


not much alcohol once a week maybe less







Thanks for providing more information.

I understand your concern about your recent mood swings.

Firstly it is advised to make an appointment with your doctor as you didn't go for follow-up since last few months and it's not good for you.

It's recommended to go for a follow up every month to three month to get counselling,cognitive behavioural therapy which provide better results alongwith medications.

Secondly,you need to undergo bloodwork like CBC,thyroid function test which can help in screening Anemia which can result in fatigue,lethargy,Thyroid dysfunction which can result in mood swings,low esteem,fatigue.

Now a per your question about increase dosage of your medications.

Your doctor may increase your Deanxit dosage 2 tablets in morning and 10 mg of Seroxat for a week gradually after a clinical exam.

It may also be possible to start new medications.

Now having said this,it's advised to avoid to increase your medication dosage by your own as it can be dangerous.

Every medication should be taken under a medical's supervision.

So i suggest you to make an appointment with your doctor.





Hope this helps.
Please rate me high if you are satisfied with our conversation.
In case you have further query press reply to expert button.
Bonus and positive feedback are appreciated.


Onlinedoc and 7 other Health Specialists are ready to help you

Related Health Questions